Semi-Symmetric Four Dimensional Neutral Lie Groups

Abstract

The present paper is concerned with obtaining a classification regarding to four-dimensional semi-symmetric neutral Lie groups. Moreover, we discuss some geometric properties of these spaces. We exhibit a rich class of non-Einstein Ricci soliton examples.

This is a preview of subscription content, log in to check access.

References

  1. [1]

    T. Arias-Marco, O. Kowalski: Classification of 4-dimensional homogeneous D’Atri spaces. Czech. Math. J. 133 (2008), 203–239.

    MathSciNet  Article  Google Scholar 

  2. [2]

    L. Bérard-Bérgery: Les espaces homogenes Riemanniens de dimension 4. Géométrie Riemannienne en Dimension 4. Séminaire Arthur Besse. Cedic, Paris, 1981, pp. 40–60. (In French.)

    Google Scholar 

  3. [3]

    E. Boeckx: Einstein-like semi-symmetric spaces. Arch. Math., Brno 29 (1993), 235–240.

    MathSciNet  MATH  Google Scholar 

  4. [4]

    E. Boeckx, G. Calvaruso: When is the unit tangent sphere bundle semi-symmetric? Tohoku Math. J., II. Ser. 56 (2004), 357–366.

    MathSciNet  Article  Google Scholar 

  5. [5]

    E. Boeckx, O. Kowalski, L. Vanhecke: Riemannian Manifolds of Conullity Two. World Scientific, Singapore, 1996.

    Google Scholar 

  6. [6]

    G. Calvaruso: Three-dimensional semi-symmetric homogeneous Lorentzian manifolds. Acta Math. Hung. 121 (2008), 157–170.

    MathSciNet  Article  Google Scholar 

  7. [7]

    G. Calvaruso: Semi-symmetric Lorentzian metrics and three-dimensional curvature homogeneity of order one. Abh. Math. Semin. Univ. Hamb. 79 (2009), 1–10.

    MathSciNet  Article  Google Scholar 

  8. [8]

    G. Calvaruso, B. De Leo: Semi-symmetric Lorentzian three-manifolds admitting a parallel degenerate line field. Mediterr. J. Math. 7 (2010), 89–100.

    MathSciNet  Article  Google Scholar 

  9. [9]

    G. Calvaruso, A. Fino: Ricci solitons and geometry of four-dimensional non-reductive homogeneous spaces. Can. J. Math. 64 (2012), 778–804.

    MathSciNet  Article  Google Scholar 

  10. [10]

    G. Calvaruso, A. Fino: Four-dimensional pseudo-Riemannian homogeneous Ricci solitons. Int. J. Geom. Methods Mod. Phys. 12 (2015), Article ID 1550056, 21 pages.

    MathSciNet  Article  Google Scholar 

  11. [11]

    G. Calvaruso, L. Vanhecke: Special ball-homogeneous spaces. Z. Anal. Anwend. 16 (1997), 789–800.

    MathSciNet  Article  Google Scholar 

  12. [12]

    G. Calvaruso, A. Zaeim: Neutral metrics on four-dimensional Lie groups. J. Lie Theory 25 (2015), 1023–1044.

    MathSciNet  MATH  Google Scholar 

  13. [13]

    H.-D. Cao: Recent progress on Ricci solitons. Recent advances in geometric analysis (Y.-I. Lee et al., eds.). Advanced Lectures in Mathematics (ALM) 11, International Press, Somerville, 2010, pp. 1–38.

    Google Scholar 

  14. [14]

    A. Haji-Badali, R. Karami: Ricci solitons on four-dimensional neutral Lie groups. J. Lie Theory 27 (2017), 943–967.

    MathSciNet  MATH  Google Scholar 

  15. [15]

    G. R. Jensen: Homogeneous Einstein spaces of dimension four. J. Differ. Geom. 3 (1969), 309–349.

    MathSciNet  Article  Google Scholar 

  16. [16]

    R. Karami, A. Zaeim, A. Haji-Badali: Ricci solitons and geometry of four dimensional Einstein-like neutral Lie groups. Period. Math. Hung. 78 (2019), 58–78.

    MathSciNet  Article  Google Scholar 

  17. [17]

    B. O’Neill: Semi-Riemannian Geometry: With Applications to Relativity. Pure and Applied Mathematics 103, Academic Press, New York, 1983.

    Google Scholar 

  18. [18]

    S. Rahmani: Métriques de Lorentz sur les groupes de Lie unimodulaires de dimension trois. J. Geom. Phys. 9 (1992), 295–302. (In French.)

    MathSciNet  Article  Google Scholar 

  19. [19]

    K. Sekigawa: On some 3-dimensional curvature homogeneous spaces. Tensor, New Ser. 31 (1977), 87–97.

    MathSciNet  MATH  Google Scholar 

  20. [20]

    Z. I. Szabo: Structure theorems on Riemannian spaces satsfying R(X, Y) · R = 0 I: The local version. J. Differ. Geom. 17 (1982), 531–582.

    Article  Google Scholar 

  21. [21]

    H. Takagi: An example of Riemannian manifold satisfying R(X, Y) · R but not ∇R = 0. Tohoku Math. J. 24 (1972), 105–108.

    MathSciNet  Article  Google Scholar 

  22. [22]

    A. Zaeim, R. Karami: Geometric consequences of four dimensional neutral Lie groups. Bull. Braz. Math. Soc. (N.S.) 50 (2019), 167–186.

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ali Haji-Badali.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Haji-Badali, A., Zaeim, A. Semi-Symmetric Four Dimensional Neutral Lie Groups. Czech Math J 70, 393–410 (2020). https://doi.org/10.21136/CMJ.2019.0342-18

Download citation

Keywords

  • semi-symmetric
  • Lie group
  • Ricci soliton

MSC 2010

  • 53C50
  • 53C30
  • 53C25